Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
153 Doctors are Online

Have two uterine fibrods. Suggest for full hysterectomy to be done. Is there any alternate solution?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 1979
Answered : 624 Questions
i have two uterine fibrods. They are quite large and have been told to a have a full hystectomy is the only solution. I am only 36 and not sure if i still want to have kids. Is there any other options for me
Posted Fri, 17 Aug 2012 in Vaginal and Uterus Health
Answered by Dr. Chandra Shekhar Sharma 49 minutes later

Welcome to XXXXXXX

Gonadotrophin releasing hormone analogues are extremely effective in reducing size of uterine fibroids, but these can't be given for long time.

Mifepristone can also be given to shrink fibroid.

You can discuss with your Gynecologist about possibility of Myomectomy in place of Hysterectomy, after reducing size of Fibroid with medicines.

You can also discuss about possible use of destructive techniques like cryosurgery, response to your query informative and helpful.

If you have further concerns in this regard, I would be happy to discuss those with you as well.

With good wishes,
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask an OBGYN

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor